MAUDE Adverse Event Report: MEDTRONIC PUERTO RICO VILLALBA CAPSUREFIX LEAD; PERMANENT PACEMAKER ELECTRODE

MEDTRONIC PUERTO RICO VILLALBA CAPSUREFIX LEAD; PERMANENT PACEMAKER ELECTRODE
Model Number 5568-45
Medical Device Problem Code Under-Sensing (1661)
Health Effect - Clinical Codes Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/08/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that there was a low pacing impedance alert on the right ventricular (rv) lead.It was also noted there was undersensing on the right atrial (ra) lead triggering false termination of stored atrial tachycardia/atrial fibrillation (at/af) episodes.The leads remain in use. no patient complications have been reported as a result of this event.
 
Additional Manufacturer Narrative
Continuation of d10: 694758 lead implanted (b)(6) 2009 medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
It was reported that there was a low pacing impedance alert on the right ventricular (rv) lead.It was also noted there was undersensing on the right atrial (ra) lead triggering false termination of stored atrial tachycardia/atrial fibrillation (at/af) episodes.It was also reported that the patient experienced stroke-like symptoms and had been hospitalized.The leads remain in use.No further patient complications have been reported as a result of this event.
 
Additional Manufacturer Narrative
Corrections: b1, b2, b5, h1, h6 annex.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
CAPSUREFIX LEAD
Common Device Name
PERMANENT PACEMAKER ELECTRODE
Manufacturer (Section D)
MEDTRONIC PUERTO RICO VILLALBA
road 149 km 56.3
villalba PR 00766
Manufacturer (Section G)
MEDTRONIC PUERTO RICO VILLALBA
road 149 km 56.3
villalba PR 00766
Manufacturer Contact
gerard torenvliet
8200 coral sea st ne
mounds view, MN 55112-4391
7635269277
MDR Report Key23369261
Report Number2649622-2025-29866
Device Sequence Number18672473
Product Code DTB
UDI-Device Identifier00885074248448
UDI-Public(01)00885074248448(17)110819
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
P930039
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2010
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 10/27/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date08/19/2011
Device Model Number5568-45
Device Catalogue Number5568-45
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/02/2025
Supplement Date Received by Manufacturer10/24/2025
Initial Report FDA Received Date10/23/2025
Supplement Report FDA Received Date10/27/2025
Date Device Manufactured08/29/2009
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
DDPC3D1 ICD.
Outcome Attributed to Adverse Event Hospitalization;
Patient Age77 YR
Patient SexMale
Patient Weight90 KG